An unusual case of an extensive post-injection retroperitoneal abscess in an intravenous drug user.
Аннотация
Retroperitoneal abscesses constitute an uncommon, complex, and life-threatening intra-abdominal infection. The insidious nature of the presentation, coupled with the presence of non-specific clinical symptoms, might result in misdiagnosis or delayed diagnosis, ultimately contributing to substantial morbidity and mortality. Herein we report a case of a 32-year-old intravenous drug user who presented to the emergency department complaining of high-grade fever, intense hiccough, and back pain due to retroperitoneal abscess formation after intravenous injection in the left femoral vein.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.